×

zbMATH — the first resource for mathematics

Asymptotics of the solution of the Cauchy problem for equations with a complex Hamiltonian. (English. Russian original) Zbl 0339.35012
Sov. Math., Dokl. 17, 577-581 (1976); translation from Dokl. Akad. Nauk SSSR 227, 1060-1063 (1976).
MSC:
35B40 Asymptotic behavior of solutions to PDEs
35F10 Initial value problems for linear first-order PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite